Forums


Treatment

Tarceva

  • By lawrens123

    I’ve been on Tarceva almost 2 years. I’ve had some weird side effects – from head to toe – literally. I’ve had a yearlong battle with an infection in my toenail to rash and sores on my head. I’ve heard people who have rashes have better cancer fighting results. Is that true if you?

    Reply Created with Sketch. reply
  • By Sara Hayes Keymaster

    Hi @lawrens!

    I’m so sorry to hear you’ve been experiencing side effects. There is some research that shows the rash is a sign the treatment is working. You can read more about that in this article: https://lungcancer.net/treatment-side-effects-skin-rashes/. It also mentions that nails can be affected.

    Please know you’re not alone! Another community member also asked about a similar issue: https://lungcancer.net/q-and-a/rash/. One of our contributors has also been experiencing similar skin issues. I’ve included links to his articles if you’re interested: https://lungcancer.net/living/tips-dry-itchy-skin/ & https://lungcancer.net/living/new-treatment-new-side-effects-2/

    How have you been feeling aside from your skin issues? We’re here for you!

    Thanks for being a part of our community!
    Sara (LungCancer.net Team Member)

    Reply Created with Sketch. reply